Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 61, NWS Buffalo, NY

September 3, 2018Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Sep 3, 2018, 4:24 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2018, 4:24 PM EDT (20:24 UTC)
Expired
Sep 3, 2018, 4:51 PM EDT
In force
27 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 72 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS51 KBUF 032024
SVRBUF
NYC003-009-032115-
/O.NEW.KBUF.SV.W.0061.180903T2024Z-180903T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
424 PM EDT MON SEP 3 2018

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cattaraugus County in western New York...
  Northwestern Allegany County in western New York...

* Until 515 PM EDT..

* At 423 PM EDT, a severe thunderstorm was located near
  Franklinville, or 21 miles north of Olean, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Franklinville, Rushford, Houghton, Caneadea, Lyndon, Black Creek,
  Farmersville Station, Hardy Corners, Lime Lake, Rushford Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Lime Lake and Rushford Lake, get away from the water 
and move indoors or inside a vehicle. Remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4234 7852 4246 7849 4247 7819 4237 7813
      4226 7818
TIME...MOT...LOC 2023Z 277DEG 12KT 4240 7842 

HAIL...1.00IN
WIND...60MPH
 
$$

Hitchcock
2 follow-up statements
335 
WWUS51 KBUF 032039
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
439 PM EDT MON SEP 3 2018

NYC003-009-032115-
/O.CON.KBUF.SV.W.0061.000000T0000Z-180903T2115Z/
Cattaraugus NY-Allegany NY-
439 PM EDT MON SEP 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EAST CENTRAL CATTARAUGUS AND NORTHWESTERN ALLEGANY COUNTIES...

At 438 PM EDT, a severe thunderstorm was located near Franklinville,
or 21 miles north of Olean, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Franklinville, Rushford, Houghton, Caneadea, Lyndon, Black Creek,
Farmersville Station, Hardy Corners, Lime Lake, Rushford Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near Lime Lake and Rushford Lake, get away from the water 
and move indoors or inside a vehicle. remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4234 7852 4244 7845 4247 7819 4237 7813
      4226 7818
TIME...MOT...LOC 2038Z 283DEG 9KT 4239 7840 

HAIL...<.75IN
WIND...60MPH
 
$$

Hitchcock
221 
WWUS51 KBUF 032051
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
451 PM EDT MON SEP 3 2018

NYC003-009-032101-
/O.CAN.KBUF.SV.W.0061.000000T0000Z-180903T2115Z/
Cattaraugus NY-Allegany NY-
451 PM EDT MON SEP 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CATTARAUGUS AND
NORTHWESTERN ALLEGANY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.

LAT...LON 4234 7852 4244 7845 4247 7819 4237 7813
      4226 7818
TIME...MOT...LOC 2049Z 277DEG 12KT 4238 7834 

$$

Hitchcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:50 PM EDT, 34 minutes earlier.

Area forecast discussion, Sep 3, 3:50 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
350 PM EDT Mon Sep 3 2018

.SYNOPSIS...
The heat and oppressive humidity will last through mid week. There
will be a few scattered showers and thunderstorms at times through
Wednesday, but much of the time will be rain free. A better chance
for more widespread showers and thunderstorms will arrive Thursday
as a cold front slowly presses south across the region, ushering in
drier and cooler conditions for Friday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Radar showing showers/storms firing along and inland of the lake
breeze boundaries. Two main areas that will be affected through the
early evening are the Southern Tier east of Jamestown, northeast
through the Finger Lakes to southeast of Lake Ontario. Meanwhile
storms are also starting to fire just northwest of the Saint
Lawrence River ahead of a cold front sagging south toward the
international border. As southwest flow slackens, the areas that
have been under stable lake shadows east-northeast of Lakes Erie and
Ontario may see a few showers/storms as well.

The weak cold frontal boundary will meander southward to about Lake
Ontario tonight, with scattered showers and possibly a thunderstorm
lingering through the evening hours from just south of Lake Ontario,
east to the northcountry. Otherwise, the front will result in an
increase in clouds which will extend into western New York but not
quite reach the Southern Tier. Meanwhile winds will be lighter
tonight, which will provide good radiational cooling conditions and
could result in fairly widespread fog across the Southern Tier
valleys. Lows tonight will be in the mid to upper 60s across the
interior and around 70 across the lake plains.

Weak cold front will be draped from Lake Ontario, east across the
northcountry on Tuesday. While this will help to support more cloud
cover, a lack of synoptic lift and the likelihood of a weak
subsidence cap should help to prevent much in the way of any
organized convection. Instability will increase most across the
southern Tier where there should be more sunshine. This may spark
off a few widely scattered showers/isolated storm Tuesday afternoon
from the Southern Tier to the Finger Lakes. While additional cloud
cover and H85 temperatures a degree or two Celsius cooler will keep
apparent temperatures just shy of reaching Heat Advisory criteria
(greater than or equal to 95F), it will still be warm and
uncomfortably humid with the mercury climbing mainly into the mid
80s, with a few upper 80s possible.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
...Oppressive weather to give way to more seasonable conditions..

The impressive...late season sub tropical ridge that has been parked
over the Mid Atlantic region the past several days will gradually be
suppressed to the south...courtesy of a flat short wave trough that
will cross eastern Canada. This will finally break the string of
sultry days over our region...although it will remain oppressive for
the first half of this period. This will include heat index values
in the vicinity of 100 Wednesday afternoon. Breaking this down into
day to day details...

It will be warm and humid across the region as we open this period
Tuesday night...as once again mins will range from the 60s across
the North Country and the Southern Tier to the lower 70s across the
bulk of the lake plains. Otherwise fair conditions should be in
place as the heart of the +595 ridge will be close enough to direct
ridge riding storms well to our north.

Wednesday then promises to be the peak of the heat and humidity for
this particular stretch of weather. While the anomalously strong sub
tropical ridge will be centered over the Delmarva Peninsula...a cold
front will be SLOWLY pushing southward from the Upper Ottawa Valley.
The strengthening gradient found over region in advance of the front
will then help to more efficiently mix an environment that will
feature H85 temps in the upper teens c. This will promote afternoon
temperatures in the upper 80s to lower 90s with widespread heat
index values close to 100 for much of the lake plains. Expect
renewed heat advisories for this eventuality as the time period
approaches. In regards to pcpn...while there will be a general lack
of any synoptic boundaries...there is a growing suggestion by
guidance that a well defined lake breeze boundary should push east
across the Southern Tier and parts of the Finger Lakes. Any
convection that develops in this particular area should be able to
support localized gusty winds and small hail...as mid level lapse
rates are forecast to be in the vcnty of 6.5-7 deg c/km and SBCAPE
of 1500-2000 j/kg.

While things will calm down early Wednesday evening...a slow moving
cold front will settle south to Lake Ontario and the North Country
during the course of the night. The front will supply the lift
within the unstable airmass to support a growing area of convection
near and east of Lake Ontario...although given the anabatic nature
of this boundary...shower and thunderstorm activity will be most
common close to and north of the surface boundary. This will be more
noticeable on Thursday. Otherwise the sub tropical airmass will once
again support a warm humid night with mins remaining WELL above
normal in the 60s to low 70s.

On Thursday...the cold front will press through our region into
Pennsylvania. Previous guidance packages were slower with this
fropa...but most now seem to be onboard with a quicker movement so
will adjust pops and sky cover accordingly. Will maintain likely
pops for most areas into the midday hours...though do not expect
significant QPF or issues from thunderstorms given the anabatic
nature of the front.

Skies will at least partially clear from north to south Thursday
night with any residual pcpn over the Southern Tier ending early. It
should feel more comfortable by daybreak...as temps should drop
through the 60s. East of Lake Ontario...mins will be in the mid 50s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
It will be much more comfortable across the region during this
period...as the oppressive sub tropical ridge of the past several
days will be suppressed well to our south. This will leave a low
amplitude flow across the northern tier of the country...including
the Great lakes region. As a result...temperatures will be much
closer to seasonal normals with highs mainly in the 70s.

In regards to precipitation...an expansive area of high pressure
passing by to our north will support fair dry weather for Friday and
Saturday. The nice weather will then give way to deteriorating
conditions Saturday night and Sunday...as the remnants of Tropical
Storm Gordon will likely become entrained into an inverted surface
trough over the Ohio Valley and Lower Great Lakes. While there is a
fair amount of uncertainty in the evolution of the system...most
ensemble members agree that there will be an increasing chance for
showers and thunderstorms as we push through the second half of the
weekend. The presence of the added moisture from Gordon would
elevate the potential for some significant rain as well...so this
will have to be closely monitored.

The unsettled weather from the second half of the weekend will then
gradually give way to improving conditions as we open the new work
week. As a flattening shortwave trough exits across the St Lawrence
Valley...ridging from the Upper Great Lakes and mid western states
will build across the region.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Scattered showers and storms will fire along and inland of the lake
breeze boundaries through early evening. Main areas that will be
affected through the late afternoon are the Southern Tier east of
Jamestown, northeast through the Finger Lakes to southeast of Lake
Ontario. Meanwhile storms are also starting to fire just northwest
of the Saint Lawrence River ahead of a cold front sagging south
toward the international border. Any convection will produce
spotty/brief MVFR to IFR conditions, along with isolated gusty
winds. Expect VFR conditions to otherwise prevail.

A few showers may linger into the evening hours, but expect
mainly VFR conditions. However, lighter winds are likely to allow
valley fog to develop across the Southern Tier (JHW) where IFR or
lower conditions in fog are likely later tonight.

Valley fog will dissipate by mid morning Tuesday, otherwise, mainly
VFR conditions expected through early afternoon. That said, there
will be plenty of low/mid clouds present. The exception will be
across the Western Southern Tier where there should be more sunshine.

Outlook...

Tuesday through Wednesday...Mainly VFR with a chance of showers
and thunderstorms at times.
Thursday...Areas of MVFR with a better chance of showers and
thunderstorms.
Friday...VFR
Saturday...Mainly VFR with a chance of showers and thunderstorms.

&&

.MARINE...
Southwest winds will continue in the 10-15 knot range through this
evening, producing somewhat choppy conditions at times on Lake Erie
and the northeast end of Lake Ontario. However, winds and waves will
remain below Small Craft Advisory criteria.

The winds will back off to around 10 knots tonight through
Wednesday as the pressure gradient relaxes across the eastern
Great Lakes. There will be a few scattered showers and
thunderstorms at times with locally higher winds and waves through
midweek, with activity then becoming more numerous on Thursday as a
cold front slowly crosses the region.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 8 PM EDT this evening for NYZ001>006-011-
     013-014.
MARINE...None.

&&

SYNOPSIS...JM
NEAR TERM...JM
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JM
MARINE...Apffel/JM
Hazardous weather outlook, Sep 3, 6:34 AM EDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
634 AM EDT Mon Sep 3 2018

NYZ007-008-019>021-041045-
Jefferson-Lewis-Chautauqua-Cattaraugus-Allegany-
634 AM EDT Mon Sep 3 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-041045-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
634 AM EDT Mon Sep 3 2018

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>006-011-013-014-041045-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-
Livingston-Ontario-
634 AM EDT Mon Sep 3 2018

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A combination of hot temperatures and high humidity will produce a
heat index in the low to mid 90s on Tuesday, and 95 to 100 on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-012-085-041045-
Northern Erie-Wyoming-Southern Erie-
634 AM EDT Mon Sep 3 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The chance for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A combination of hot temperatures and high humidity will produce a
heat index in the low to mid 90s on Tuesday, and 95 to 100 on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Sep 3, 1:57 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Buffalo NY
157 PM EDT MON SEP 3 2018

NYZ004>006-031830-
Oswego-Wayne-Northern Cayuga-
157 PM EDT MON SEP 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...

At 157 PM EDT, a strong thunderstorm was located near Fair Haven
Beach State Park, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fulton, Fair Haven Beach State Park, Cato, Battle Island State Park,
Chimney Bluffs State Park, Volney, Palermo, Sterling, Phoenix and
Ira.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4323 7626 4324 7627 4322 7626 4320 7628
      4323 7631 4323 7648 4315 7647 4314 7649
      4313 7648 4329 7691 4340 7667 4339 7615
TIME...MOT...LOC 1757Z 282DEG 18KT 4327 7665

Reynolds
Special weather statement, Sep 3, 2:31 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
231 PM EDT MON SEP 3 2018

NYZ001-031900-
Niagara-
231 PM EDT MON SEP 3 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NIAGARA COUNTY...

At 230 PM EDT, a strong thunderstorm was located near Lewiston, or 8
miles northwest of Niagara Falls, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lockport, Newfane, Pendleton, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Cambria Center and Pendleton Center.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4333 7866 4308 7865 4309 7866 4308 7869
      4309 7871 4308 7872 4309 7873 4307 7874
      4311 7906 4312 7907 4314 7904 4325 7906
      4326 7907 4329 7909
TIME...MOT...LOC 1830Z 268DEG 33KT 4319 7915

Welch
Special weather statement, Sep 3, 4:15 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Buffalo NY
415 PM EDT MON SEP 3 2018

NYZ004-005-032100-
Wayne-Northern Cayuga-
415 PM EDT MON SEP 3 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE AND
CAYUGA COUNTIES...

At 414 PM EDT, strong thunderstorms were clustered over Cato, or 13
miles north of Auburn, moving east at 35 mph. Additional
thunderstorms extended into Rose and Butler.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Weedsport, Cato, Ira, Conquest, Savannah, Wolcott, Port Byron,
Meridian and South Butler.

This includes Interstate 90 near exit 40.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4311 7647 4310 7650 4304 7649 4303 7649
      4303 7666 4305 7685 4323 7688 4323 7648
      4315 7647 4314 7649
TIME...MOT...LOC 2014Z 272DEG 31KT 4313 7661

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 1:48 PM EDTSevere Thunderstorm WarningBUFLewis27 min
Sep 3, 1:57 PM EDTSpecial Weather StatementBUFCayuga33 min
Sep 3, 2:04 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego33 min
Sep 3, 2:20 PM EDTSpecial Marine WarningBUF55 min
Sep 3, 2:31 PM EDTSpecial Weather StatementBUFNiagara29 min
Sep 3, 2:34 PM EDTSevere Thunderstorm WarningBUFNiagara41 min
Sep 3, 2:48 PM EDTSpecial Marine WarningBUF39 min
Sep 3, 2:52 PM EDTSevere Thunderstorm WarningBUFErie, Niagara23 min
Sep 3, 2:55 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego32 min
Sep 3, 3:12 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Niagara, Orleans48 min
Sep 3, 4:15 PM EDTSpecial Weather StatementBUFCayuga45 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.